Skip to content

Announcements

Newly diagnosed? See our Hepatitis Health Center to learn more about it.


nausea
avatar
more2c posted:
will hepc begin to cause nausea, vomiting? I don't know if I have something else going on (that's what I'm thinking) on or what. I have been taking nexium for years for heartburn and has always done well for me. Lately I have been having bad pain at top of stomach, below sternum. Have been having nausea and thrown up 3 times over the last 2 weeks. I know that doesn't sound like a lot but is abnormal for me. Anyone else have problems like that?
Reply
 
avatar
fourstiks responded:
You should see a dr for diagnosis. Doesn't sound like hep c to me.



Helpful Tips

Purisis, MILD Rash with severe itching TIPS
I am a Pegasys/Teleprivir patient. End of week one. I went to the hospital because I just could not take it anymore! The itching was out ... More
Was this Helpful?
3 of 3 found this helpful